# SDR 96ZZZX4281

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527FB
- Make and model: Hughes 500N
- Aircraft serial: LN007
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: A21810064603
- Condition: Sticking
- Location: Cyclic Trim
- Part time: 286 hours
- Component: Guardian
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SWITCH STICKS IN ALL POSITIONS AFTER 1 HOUR OF FLIGHT.  IN-FLIGHT CAUSES TRIM TO RUN AWAY OR BURN UP TRIM MOTOR.  SWITCH PLATING COMES OFF AND BINDS TRIGGER.
